# SDR SWIA2021072259698

- Difficulty date: April 26, 2021
- Submitted: July 22, 2021
- Operation: Air carrier
- Aircraft: N790SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10292
- Aircraft time: 31,104 hours, 19,087 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Gouged
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*PAX DOOR PIANO HINGE ON DOOR SIDE HAS A GOUGE BETWEEN LUGS ON AFT SECTION. MARKED.     (C-CHECK RO 7/20/2021)    REPLACED PAX DOOR PIANO HINGE ON DOOR SIDE WITH NEW HINGE REF CRJ-700 SRM 52-11-01-201-002-A01 AND BOMBARDIER DWG 60131702 REV N. COMPLIED WITH TASK CARD 51-900-1002-SKY
